# SDR HNAA2020010600009

- Difficulty date: January 5, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 39,376 hours, 31,701 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Brakes
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

PDIS  658     29-13  2122882  05JAN20  PHL  CLOSE
      L/H INB BRAKE AREA APPEARS TO BE LEAKING

FACT  05JAN20  18:51  PHL
            CLEANED AND IN SPECTED AREA FOR LEAKS. NO LAKS NOTED
            . PERF OPS CHECK OF BRAKE SYSTEN, OPS CHECK GOOD, NO
             LEAKS NOTED. OK FOR SERVICE.
